... whereby she had a Tethered cord cut along the spine.She had been lying down for 3 days and when trying to get her to eventually sit up or stand, she gets light headed, nauseas & vomits. I have tried to sit her up little by litthe over the for the last 2 days, but as soon as she sits straight up she again gets light headed, nauseas & vomits. Please could someone recommend something or suggest how I could eventually get her up & about
Nausea/Vomiting -- Postoperative - I have a Special needs daughter(17), which had an operation?
Added 16 Aug 2011:
My daughter is not on any medication, for pain or anything else. I thought maybe the light headedness is from lying down in a hospital bed for the last 4 days, but today I've managed to get her to sit up against pillows in bed, but as soon as she puts her legs off the bed to stand up, the dizziness & Nausea start again.
Is she taking pain medication? If she is, it could be the pain medication causing the nausea and vomiting and lightheadedness when sitting. This is very common. If she is still having pain, you should speak to her Dr about it and if she is not taking pain meds you still should consult her Dr. They may need to give her a little additional medication to control this side effect so that you can get her up and moving about so she doesnt end up with pneumonia. After she gets used to being up and about in a few days, she should be able to forgo the addition medication for nausea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 2 answers
Posted 9 Jan 2012 • 7 answers
Posted 5 Oct 2014 • 2 answers
Posted 13 Mar 2015 • 1 answer
Posted 29 Sep 2015 • 4 answers